Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/44397
Title: An intrinsic Liouville theorem for degenerate parabolic equations
Authors: Teixeira, Eduardo V. 
Urbano, José Miguel 
Issue Date: 2014
Publisher: Springer
Project: PEst-C/MAT/ UI0324/2011 
Serial title, monograph or event: Archiv der Mathematik
Volume: 102
Issue: 5
Abstract: We show that weak solutions of the degenerate p−Laplace equation u_t - {\rm div}\left( |\nabla u|^{p-2}\nabla u \right) = 0,\quad p > 2 in the whole space are constant if their growth at infinity is properly controlled in an intrinsic manner.
URI: http://hdl.handle.net/10316/44397
DOI: 10.1007/s00013-014-0648-y
10.1007/s00013-014-0648-y
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
Urbano_paper1.pdf124.57 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

8
checked on Nov 9, 2022

WEB OF SCIENCETM
Citations 10

7
checked on Aug 2, 2022

Page view(s) 20

684
checked on Nov 28, 2022

Download(s)

231
checked on Nov 28, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.